MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 7 INCH, CLAVE CONNECTOR, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 7 INCH, CLAVE CONNECTOR, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126600490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, however, device history review should be conducted.
 
Event or Problem Description
The event gcm received a call on (b)(6) 2025 from mrs.(b)(6) of (b)(6) hospital with regard to extension set, 7 inch, clave connector, secure lock with item number (b)(4) and lot number 14034924.The reporter stated, "our director of pharmacy was doing some iv and she's having an issue with the extension set 7" and she said that it leak when you put it in the iv site no matter how tight you put it".The medication infusing at the time of the event was unknown.Sample product was discarded.There was patient involvement, unknown adverse event and unknown delay in therapy.Lpalma (b)(6) 2025.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXTENSION SET, 7 INCH, CLAVE CONNECTOR, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22956207
Report Number9615050-2025-00418
Device Sequence Number18243885
Product Code FPA
UDI-Device Identifier10887787005612
UDI-Public(01)10887787005612(17)270801(10)14034924
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number126600490
Device Lot Number14034924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown